The Annals of Probability

Central limit theorems for supercritical branching nonsymmetric Markov processes

Yan-Xia Ren, Renming Song, and Rui Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we establish a spatial central limit theorem for a large class of supercritical branching, not necessarily symmetric, Markov processes with spatially dependent branching mechanisms satisfying a second moment condition. This central limit theorem generalizes and unifies all the central limit theorems obtained recently in Ren, Song and Zhang [J. Funct. Anal. 266 (2014) 1716–1756] for supercritical branching symmetric Markov processes. To prove our central limit theorem, we have to carefully develop the spectral theory of nonsymmetric strongly continuous semigroups, which should be of independent interest.

Article information

Source
Ann. Probab., Volume 45, Number 1 (2017), 564-623.

Dates
Received: April 2014
Revised: November 2014
First available in Project Euclid: 26 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.aop/1485421340

Digital Object Identifier
doi:10.1214/14-AOP987

Mathematical Reviews number (MathSciNet)
MR3601657

Zentralblatt MATH identifier
1365.60020

Subjects
Primary: 60F05: Central limit and other weak theorems 60J80: Branching processes (Galton-Watson, birth-and-death, etc.)
Secondary: 60J25: Continuous-time Markov processes on general state spaces 60J35: Transition functions, generators and resolvents [See also 47D03, 47D07]

Keywords
Central limit theorem branching Markov process supercritical martingale

Citation

Ren, Yan-Xia; Song, Renming; Zhang, Rui. Central limit theorems for supercritical branching nonsymmetric Markov processes. Ann. Probab. 45 (2017), no. 1, 564--623. doi:10.1214/14-AOP987. https://projecteuclid.org/euclid.aop/1485421340


Export citation

References

  • [1] Adamczak, R. and Miłoś, P. (2011). CLT for Ornstein–Uhlenbeck branching particle system. Preprint. Available at arXiv:1111.4559.
  • [2] Asmussen, S. and Hering, H. (1983). Branching Processes. Progress in Probability and Statistics 3. Birkhäuser, Boston, MA.
  • [3] Asmussen, S. and Keiding, N. (1978). Martingale central limit theorems and asymptotic estimation theory for multitype branching processes. Adv. in Appl. Probab. 10 109–129.
  • [4] Athreya, K. B. (1969). Limit theorems for multitype continuous time Markov branching processes. I. The case of an eigenvector linear functional. Z. Wahrsch. Verw. Gebiete 12 320–332.
  • [5] Athreya, K. B. (1969). Limit theorems for multitype continuous time Markov branching processes. II. The case of an arbitrary linear functional. Z. Wahrsch. Verw. Gebiete 13 204–214.
  • [6] Athreya, K. B. (1971). Some refinements in the theory of supercritical multitype Markov branching processes. Z. Wahrsch. Verw. Gebiete 20 47–57.
  • [7] Beznea, L. (2011). Potential-theoretical methods in the construction of measure-valued Markov branching processes. J. Eur. Math. Soc. (JEMS) 13 685–707.
  • [8] Brown, A. L. and Page, A. (1970). Elements of Functional Analysis. Van Nostrand Reinhold, London.
  • [9] Chen, Z.-Q., Kim, P. and Song, R. (2012). Dirichlet heat kernel estimates for fractional Laplacian with gradient perturbation. Ann. Probab. 40 2483–2538.
  • [10] Chung, K. L. and Zhao, Z. X. (1995). From Brownian Motion to Schrödinger’s Equation. Grundlehren der Mathematischen Wissenschaften 312. Springer, Berlin.
  • [11] Dudley, R. M. (2002). Real Analysis and Probability. Cambridge Studies in Advanced Mathematics 74. Cambridge Univ. Press, Cambridge.
  • [12] Hardy, R. and Harris, S. C. (2009). A spine approach to branching diffusions with applications to $\mathscr{L}^{p}$-convergence of martingales. In Séminaire de Probabilités XLII. Lecture Notes in Math. 1979 281–330. Springer, Berlin.
  • [13] Kesten, H. and Stigum, B. P. (1966). A limit theorem for multidimensional Galton–Watson processes. Ann. Math. Statist. 37 1211–1223.
  • [14] Kesten, H. and Stigum, B. P. (1966). Additional limit theorems for indecomposable multidimensional Galton–Watson processes. Ann. Math. Statist. 37 1463–1481.
  • [15] Kim, P. and Song, R. (2006). Two-sided estimates on the density of Brownian motion with singular drift. Illinois J. Math. 50 635–688.
  • [16] Kim, P. and Song, R. (2008). On dual processes of non-symmetric diffusions with measure-valued drifts. Stochastic Process. Appl. 118 790–817.
  • [17] Kim, P. and Song, R. (2008). Intrinsic ultracontractivity of nonsymmetric diffusions with measure-valued drifts and potentials. Ann. Probab. 36 1904–1945.
  • [18] Kim, P. and Song, R. (2009). Intrinsic ultracontractivity for non-symmetric Lévy processes. Forum Math. 21 43–66.
  • [19] Kim, P. and Song, R. (2014). Stable process with singular drift. Stochastic Process. Appl. 124 2479–2516.
  • [20] Li, Z. (2011). Measure-Valued Branching Markov Processes. Springer, Berlin Heidelberg.
  • [21] Ma, Z. M. and Röckner, M. (1992). Introduction to the Theory of (Nonsymmetric) Dirichlet Forms. Springer, Berlin.
  • [22] Meyer, C. (2000). Matrix Analysis and Applied Linear Algebra. SIAM, Philadelphia, PA.
  • [23] Miłoś, P. (2012). Spatial CLT for the supercritical Ornstein–Uhlenbeck superprocess. Preprint. Available at arXiv:1203:6661.
  • [24] Pazy, A. (1983). Semigroups of Linear Operators and Applications to Partial Differential Equations. Applied Mathematical Sciences 44. Springer, New York.
  • [25] Ren, Y.-X., Song, R. and Zhang, R. (2014). Central limit theorems for super Ornstein–Uhlenbeck processes. Acta Appl. Math. 130 9–49.
  • [26] Ren, Y.-X., Song, R. and Zhang, R. (2014). Central limit theorems for supercritical branching Markov processes. J. Funct. Anal. 266 1716–1756.
  • [27] Ren, Y.-X., Song, R. and Zhang, R. (2014). Limit theorems for some critical superprocesses. Preprint. Available at arXiv:1403.1342.
  • [28] Ren, Y.-X., Song, R. and Zhang, R. (2015). Central limit theorems for supercritical superprocesses. Stochastic Process. Appl. 125 428–457.
  • [29] Schaefer, H. H. (1974). Banach Lattices and Positive Operators. Springer, New York.
  • [30] Shiozawa, Y. (2008). Exponential growth of the numbers of particles for branching symmetric $\alpha$-stable processes. J. Math. Soc. Japan 60 75–116.
  • [31] Zhang, J., Li, S. and Song, R. (2014). Quasi-stationarity and quasi-ergodicity of general Markov processes. Sci. China Math. 57 2013–2024.